MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584040
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf impact code f1001 captures the reportable event of cancelled procedure.
 
Event or Problem Description
Note: this report pertains to one of two devices that were used in the same patient and procedure.It was reported to boston scientific corporation that a dreamtome rx 44 was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the device was inserted and placed for cutting.The device was bowed, and current was not applied however the cut wire broke before cutting has started.Another dreamtome rx 44 was used but the wire broke again.It was reported that no part of the cutting wire detached and fell into the patient.The physician stopped the procedure.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf impact code f1001 captures the reportable event of cancelled procedure.Block h11: (investigation result.) the returned dreamtome rx 44 was analyzed, and a visual and microscopic evaluation found that the distal pierced hole (tome extrusion) was torn, displacing the cutting wire anchor from its original position, but the wire anchor is still within the catheter, and it was twisted.No other problems with the device were noted.The reported event of cutting wire break was not confirmed.Upon analysis, it was found that the working length torn at the distal pierce hole.The problem could have been caused by submitting the catheter to tension forces during the handle actuation and bowing the device without being completely out of the scope that can lead to tear displaces the cutting wire anchor from its position.Based on all gathered information, the most probable root cause is adverse event related to procedure.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
DREAMTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22973987
Report Number3005099803-2025-04545
Device Sequence Number15683058
Product Code KNS
UDI-Device Identifier08714729778264
UDI-Public(01)08714729778264(17)280229(10)35965942
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584040
Device Catalogue NumberM00584040
Device Lot Number0035965942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown